# SDR SWAA2021011139705

- Difficulty date: January 5, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB 1 LE STA 78.29 RT HORIZONTAL STAB / REPLACED LEADING EDGE RIB 1 LE STA 78.29 RT HORIZONTAL STAB DUE TO NOT FOUND ALLOWABLE DAMAGE PART NUMBER USED 186A1352-2 PO 2021- 101345 IAW B737-700 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 186A1001 REV B
